Differential and Integral Equations

Unbounded solutions of forced isochronous oscillators at resonance

D. Bonheure and C. Fabry

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We study the behavior of large amplitude solutions for forced nonlinear oscillators at resonance, the nonlinearity being a bounded perturbation of a function deriving from an isochronous potential, i.e., a potential leading to free oscillations that all have the same period.

Article information

Differential Integral Equations, Volume 15, Number 9 (2002), 1139-1152.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34C11: Growth, boundedness
Secondary: 34B15: Nonlinear boundary value problems 70K30: Nonlinear resonances


Bonheure, D.; Fabry, C. Unbounded solutions of forced isochronous oscillators at resonance. Differential Integral Equations 15 (2002), no. 9, 1139--1152. https://projecteuclid.org/euclid.die/1356060767

Export citation